MathSciNet Relay Station
MathSciNet bibliographic data
MR1039488 58F12 (35Q10 76D05)
Temam, R. Attractors for the Navier-Stokes equations: localization and approximation. J. Fac. Sci. Univ. Tokyo Sect. IA Math. 36 (1989), no. 3, 629–647.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement